Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stomach upset, diarrhea, back pain, feels like urine was travelling up my urethra. UTI symptoms?

HI last night I experience upset stomach followed by diarrhea . I went to sleep on my back to alleviate the sensation of needing to go to bathroom again. This morning I woke up fine. I got ready to work but when I sat down to put my shoes on I noticed a pain developing in my upper left back region. My stomach itself was tender to touch. It felt painful more sharp than an upset stomach discomfort. I thought maybe I have gas or a repeat of last night. But nothing occurred. Then all of a sudden I felt a similar sensation to urinary tract infection as if urine was traveling up my urethra rather than down. I can pee and it doesn t hurt. But the sensation keeps occurring every few minutes or so with varying degrees of intensity.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There may be high possibilities of acute bacterial gastroenteritis, urinary tract infection or acute pancreatitis.
You should consult with internal medicine specialist and should go for thorough check up.
Presence of diarrhea along with abdominal pain suggests the diagnosis.
You should go for ultrasound imaging, x ray abdomen, urine routine microscopy.
You should take complete antibiotic course, anti spasmodics and probiotics.
You should avoid milk and all milk products.
take care,
Dr. Mayank Bhargava
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor